Feb 4, 2004
I WANT TO KNOW IF THE DRUGS FOR THE HIV\AIDS HAS ANY SIDE EFFECT
Response from Dr. Henry
Yes all of the drugs used to treat HIV can cause side effects. For details you can look up individual drugs on this website or go to www.tpan.com or www.aidsinfonet.org
Prior to effective HIV drugs my AIDS patients suffered enormously developing 4-5 AIDS defining conditions that ultimately led to their death. Presently, on treatment patients are generally thriving and in clinic we deal with numerous nuisance side effects that are generally manageable and tolerable---A MASSIVE IMPROVEMENT OVER THE BAD OLD DAYS!! KH
Therapy without a Protease Inhibitor
Reyataz, Norvir and Lipoatrophy
- If You Get Flu Like Symptoms After Sex Is It Hiv?
- Can You Get Hiv Or Stds From Receiving Fellatio?
- Is A Yeast Infection That Wont Go Away Is An Early Symptom Of Hiv?
- Hiv Transmission From Vaginal Fluid During Frottage
- If I Had Unprotected Sex With An Hiv Positive Woman What Are The Odds That I Am Infected?
- Can You Have Hiv And Aids At The Same Time?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.